# SDR USAA960258

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 294
- Part time: 19,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 BY 32 INCH CORROSION FLOOR BEAM BS 294 RBL 7 - RBL 60.  INSTALLED T-CAP AND REPAIRED ANGLES PER SRM 53-10-51.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
